Width-integrals of convex bodies

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)435-439
JournalProceedings of the American Mathematical Society
Volume53
Issue number2
StatePublished - 1975

Cite this

Width-integrals of convex bodies. / Lutwak, E.

In: Proceedings of the American Mathematical Society, Vol. 53, No. 2, 1975, p. 435-439.

Research output: Contribution to journalArticle

@article{3fd1221a71c246f893959bed70ddfcae,
title = "Width-integrals of convex bodies",
author = "E Lutwak",
year = "1975",
language = "English",
volume = "53",
pages = "435--439",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Width-integrals of convex bodies

AU - Lutwak, E

PY - 1975

Y1 - 1975

M3 - Article

VL - 53

SP - 435

EP - 439

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -